BibTeX record journals/siamdm/DingL12

download as .bib file

@article{DBLP:journals/siamdm/DingL12,
  author    = {Guoli Ding and
               Cheng Liu},
  title     = {A Chain Theorem for 3\({}^{\mbox{+}}\)-Connected Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {26},
  number    = {1},
  pages     = {102--113},
  year      = {2012},
  url       = {https://doi.org/10.1137/110834408},
  doi       = {10.1137/110834408},
  timestamp = {Fri, 26 May 2017 22:54:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/DingL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics